IJPAM: Volume 75, No. 2 (2012)

A NOTE ON MULTIPLIERS OF BANACH ALGEBRAS

H. Hossein Zadeh$^1$, A. Jabbari$^2$, K. Moeini$^3$
$^{1,2}$Department of Mathematics
Ardabil Branch
Islamic Azad University
Ardabil, IRAN
$^3$Department of Mathematics
Shoushtar Branch
Islamic Azad University
Shoushtar, IRAN


Abstract. In this paper, we give some new results for multipliers on Banach algebras and we give new proof for the second transpose of a multiplier on a Banach algebra is a multiplier on second dual of it.

Received: November 14, 2011

AMS Subject Classification: 47B48

Key Words and Phrases: Banach algebras, centralizer, multipliers

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 2